Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD users advice

Im planing on geting an IUD (para gard) at my six week postpartem check up an I wonted to know ur exsperenses with it i heard some say something about loseing hair? enyone have that problem? or Eny other problem while useing marana or para gared?

Answer Question
 
valyesyaz

Asked by valyesyaz at 5:03 PM on Jul. 12, 2010 in General Parenting

Level 4 (44 Credits)
Answers (4)
  • The main problems I've heard about are cramping, spotting and heavier periods.
    colethky

    Answer by colethky at 5:27 PM on Jul. 12, 2010

  • I have the Mirena, and so far the only side effects I have noticed were cramps for the first week or two, but they weren't bad at all. And I have been spotting since I got it placed 2 months ago. Not fun, but worth it for me. I also had some pretty major mood swings for the first couple days, but they went away really fast.
    rhianna1708

    Answer by rhianna1708 at 5:30 PM on Jul. 12, 2010

  • Make sure you look at the side effects of the IUD/IUC before you get it.
    matthewscandi

    Answer by matthewscandi at 5:50 PM on Jul. 12, 2010

  • I have the para guard. I have never lost any hair. I've had it for 5 years and i don't recall ever having a negative side effect.
    UpSheRises

    Answer by UpSheRises at 8:49 PM on Jul. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN